# SDR 08FDEA04174

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 69169707
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR, AFT CUTOUT STRUCTURE BS 344 STR 15R INTERCOSTAL FWD ATTACH ANGLE TO FRAME CRACKED.  FABRICATED ANGLE REF BOEING DRAWING 69-16970, SOPM 20-42-03 PG 3, SOPM 20-44-04-PG 3.  REPLACED ANGLE REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
